# SDR CA040202002

- Difficulty date: December 28, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED AND RED NOSE GEAR LIGHT ON WITH GEAR HANDLE UP. AIRCRAFT LANDED BACK.  NLG UP LOCK PROXIMITY SENSOR P/N 8-337-03 REPLACED ALSO RELAY R2-262 REPLACED AS PRECAUTIONARY. AIRCRAFT DISPATCHED SERVICEABLE. SAME DEFECT REOCCURS AT DEPARTURE. AIRCRAFT LANDED BACK.  NOSEGEAR OLEO FOUND FLAT. OLEO HAS BEEN SERVICED AND SYSTEM CHECKED SERVICEABLE.
